# SDR 2019FA0000204

- Difficulty date: June 21, 2019
- Submitted: June 27, 2019
- Operation: General aviation
- Aircraft: N389MD
- Make and model: Agusta AW139
- Aircraft serial: 41338
- Aircraft time: 1,740 hours, 6,338 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7036350812
- Part serial: 12030755
- Condition: Inoperative
- Location: Cockpit
- Part time: 546 hours, 2,034 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY UNIT WOULD NOT POWER UP WHEN ELECTRICAL POWER WAS APPLIED.
